Shifted Jack polynomials, binomial formula, and applications

A. Okounkov, G. Olshanski

Research output: Contribution to journalArticlepeer-review

107 Citations (Scopus)

Abstract

In this note we prove an explicit binomial formula for Jack polynomials and discuss some applications of it.

Original languageEnglish
Pages (from-to)69-78
Number of pages10
JournalMathematical Research Letters
Volume4
Issue number1
DOIs
Publication statusPublished - 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'Shifted Jack polynomials, binomial formula, and applications'. Together they form a unique fingerprint.

Cite this